Sudafed PE Sinus & Allergy Pain Relief 24 Tablets

More Views

Sudafed PE Sinus & Allergy Pain Relief 24 Tablets

Be the first to review this product

Availability: In stock

Product Overview
Sudafed PE Sinus + Allergy & Pain Relief are pseudoephedrine-free and ideal for allergy and hay fever symptoms, sinus pain relief and blocked or runny noses.
Price:
$10.99
  • Flat $9 Shipping Australia-wide
  • Free Click & Collect in-store Find a store
OR
Product Description

Details

Sudafed PE Sinus + Allergy & Pain Relief are pseudoephedrine-free and ideal for allergy and hay fever symptoms, sinus pain relief and blocked or runny noses. Sudafed PE Sinus + Allergy & Pain Relief contains a decongestant to relieve your blocked nose and an antihistamine to help control your allergy symptoms.
Dosage

Adults and children 12 years and older: 2 tablets every 4 to 6 hours as necessary (maximum 8 tablets in 24 hours). Do not use in children under 12 years. Adults should stop taking after a few days. Children should stop taking after 48 hours, except on medical advice.

Active Ingredients

Phenylephrine hydrochloride 5mg, Paracetamol 500mg, Chlorpheniramine maleate 2mg

Storage

Store below 30°C in a dry, dark place. Keep out of reach of children.

Warnings

Do not use if you have taken paracetamol or antihistamines, or if you need to drive a car or operate machinery. Do not use for children under 12 years. Ask your doctor before use if you have high blood pressure, are taking anti- depressants, have heart problems, are pregnant, or are taking any other medicines to treat cough and cold. Phenylephrine may cause sleeplessness in some people. Chlorpheniramine may cause drowsiness. Avoid alcohol. Keep to recommended dose. Do not use if carton seal is broken or if tablet foil is broken. If symptoms persist, see your doctor.Do not give to children under 12 years of age

Reviews

Be the first to review this product

Write Your Own Review

You're reviewing: Sudafed PE Sinus & Allergy Pain Relief 24 Tablets

How do you rate this product? *

 
1 1 star
2 2 star
3 3 star
4 4 star
5 5 star
Quality
Price
Value